The Lusternik-Schnirelman categories of a product space
Compositio Mathematica, Tome 22 (1970) no. 2, pp. 175-180
Cet article a éte moissonné depuis la source Numdam
@article{CM_1970__22_2_175_0,
author = {Takens, Floris},
title = {The {Lusternik-Schnirelman} categories of a product space},
journal = {Compositio Mathematica},
pages = {175--180},
year = {1970},
publisher = {Wolters-Noordhoff Publishing},
volume = {22},
number = {2},
mrnumber = {290365},
zbl = {0198.28302},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1970__22_2_175_0/}
}
Takens, Floris. The Lusternik-Schnirelman categories of a product space. Compositio Mathematica, Tome 22 (1970) no. 2, pp. 175-180. http://geodesic.mathdoc.fr/item/CM_1970__22_2_175_0/
